On the Merkulov construction of $A_{ \infty}$ -(co)algebras

  • E. Herscovich


UDC 512.5
The aim of this short note is to complete some aspects of a theorem proved by S. Merkulov in [Int. Math. Res. Not. IMRN. – 1999. – 3. – P. 153 – 167] (Theorem 3.4), as well as to provide a complete proof of the dual result for dg coalgebras.
How to Cite
Herscovich, E. “On the Merkulov Construction of $A_{ \infty}$ -(co)algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 8, Aug. 2019, pp. 1133-40, https://umj.imath.kiev.ua/index.php/umj/article/view/1504.
Short communications